# SDR REXA2025050900573

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 34,783 hours, 26,207 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: CC670386011
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE AFT ROLL PIN HOLE IS ELONGATED COMPLIED WITH MHIRJ REO# 670-52-11-1467 REV. -- DATED 3-13-2025 IN REPAIR OF DAMAGED SPRING PIN HOLE PAX DOOR HINGE
